Article citationsMore>>

M. A. Hanson, “On Sufficiency of Kuhn-Tucker Conditions,” Journal of Mathematical Analysis and Applications, Vol. 80, No. 2, 1981, pp. 545-550. doi:10.1016/0022-247X(81)90123-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top